# SDR HNAA2012112701073

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 68,354 hours, 77,566 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ITT INCREASED AND DECREASED ON CLIMBOUT.  BOTH ANAOLOG AND DIGITAL.  ALL OTHER PARAMETERS NORMAL.  INSPECTED ENGINE WIRING FOR CONDITION AND SECURITY. CHECKED TRIM RESISTOR, READ WIRING FROM ENGINE TO GAUGE. CHECKED READING AT BOTH TERMINAL BLOCKS ON ENGINE AND CALIBRATION OF SYS IAW PW MM 72-01-60. NO DEFECTS NOTED.  RAN ENGINE FOR 20 MINUTES AT VARIOUS POWER SETTINGS.  SYS OPS CHECKED NORMAL AT THIS TIME.
